MathSciNet Relay Station
MathSciNet bibliographic data
MR2494541 60H10 (91Gxx)
Mīshura, Yu. S.; Posashkova, S. V.; Shevchenko, G. M. Properties of solutions of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 105--113; translation in Theory Probab. Math. Statist. No. 79 (2009), 117–126
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement